# SDR F3LA200300059

- Difficulty date: February 1, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FWD DOOR FRAME RADIUS STRAP CORRODED AT STA 794.3, STR 25-R.  FOUND CORROSION OUT OF LIMITS PER SRM 53-16-15, FIG 101.  REPLACED RADIUS STRAP PER SRM 51-10-02 AND 51-40-02.
